# SDR DALA2024040804175

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M8911
- Condition: Inoperative
- Location: Nr 3 Aft
- Part time: 26,836 hours, 10,822 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0280339) #3 CEILING LIFE RAFT PRESURE GAUSE NOT VISABLE IN VIEWING WINDOW. REMOVED AND REPLACED #3 LIFE RAFT IAW B737 AMM 25-64-00-900-810.
